MAUDE Adverse Event Report: Stryker Orthopaedics-Mahwah MRHK BUMPER INSERT - NEUTRAL; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer

Stryker Orthopaedics-Mahwah MRHK BUMPER INSERT - NEUTRAL; prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Catalog Number 64812130
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: mrs cvd fem st w/o body 15x127; cat#: 64853815; lot#: 267844a.Gmrs extension piece 30mm; cat#: 64956030; lot#: 762pu.Mrhk femoral bushing; cat # 64812110; lot # lra010.Gmrs dist fem comp std l 65mm; cat#: 64952030; lot#: 6r22r.Mrh axle; cat#: 64812120; lot#: ctd97336.Mrh tib rot comp xs-xl; cat#: 64812100; lot#: 230951.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: revision of femur distal femur gmrs and total hip replacement (not stryker products) insitu.No reported issue with stryker devices.

Brand Name
MRHK BUMPER INSERT - NEUTRAL
Common Device Name
prosthesis, knee, femorotibial, constrained, cemented, metal/polymer
Manufacturer (Section D)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Limerick
raheen business park
limerick NA
EI   NA
Manufacturer Contact
brad curtis
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key25213629
Report Number0002249697-2026-00406
Device Sequence Number18750309
Product Code KRO
UDI-Device Identifier07613327045260
UDI-Public07613327045260
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number64812130
Device Lot NumberLNX434
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age67 YR
Patient SexMale